m+Medelevator.RU
← Поиск публикаций
The Journal of emergency medicine · 2006

Systemic toxicity after an ocular exposure to xylazine hydrochloride.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Velez Larissa I, Shepherd Greene, Mills Lisa D, Rivera Wilfredo

Аннотация

There are limited reports of human overdose with the animal tranquilizer, xylazine hydrochloride. The reported effects include hypotension, bradycardia, and respiratory depression. Ocular exposures to xylazine have not been previously reported. A 38-year-old man arrived in the Emergency Department, reporting the accidental irrigation of both eyes with approximately 8 mL of xylazine (100 mg/mL) 30 min before arrival. The patient was asymptomatic. The eyes were copiously irrigated with isotonic crystalloid. Two hours after the exposure, the patient developed sinus bradycardia (40-50 beats/min), hypotension (90/60 mm Hg), and a decreased level of consciousness. The patient was admitted for observation, during which the bradycardia and hypotension were noted to persist. He remained otherwise asymptomatic. The symptoms resolved without intervention, other than i.v. fluids, approximately 25 h after the exposure. The patient was discharged home. This case demonstrates that ocular exposure to xylazine can cause systemic central nervous system and cardiovascular effects.

Предметные рубрики MeSH